# SDR SWAA2019093037357

- Difficulty date: September 20, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A334324
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME COMMON TO CLIP ANGLE CRACKED AT BS. 294, RBL 53.  / REPAIRED CLIP IAW SRM.
